# SDR R61A202001270086

- Difficulty date: January 8, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066071001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** AFT CARGO,SHEAR CLIP CORRODED AT FR 81 BTW STR 29R-29L.REPLACED SHEAR CLIP IAW SRM 51-41-01/02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
